On maximal p-extensions, class numbers and unit signatures
Journées arithmétiques de Caen, Astérisque no. 41-42  (1977), p. 239-246
@incollection{AST_1977__41-42__239_0,
     author = {Neumann, Olaf},
     title = {On maximal $p$-extensions, class numbers and unit signatures},
     booktitle = {Journ\'ees arithm\'etiques de Caen},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {41-42},
     year = {1977},
     pages = {239-246},
     zbl = {0352.12010},
     mrnumber = {441920},
     language = {en},
     url = {http://www.numdam.org/item/AST_1977__41-42__239_0}
}
Neumann, Olaf. On maximal $p$-extensions, class numbers and unit signatures, in Journées arithmétiques de Caen, Astérisque, no. 41-42 (1977), pp. 239-246. http://www.numdam.org/item/AST_1977__41-42__239_0/

[1] J. V. Armitage and A. Fröhlich.- Class numbers and unit signatures. Mathematika 14 (1967), 94-98. | Article | MR 214566 | Zbl 0149.29501

[2] A. Fröhlich.- a) On the absolute class group of abelian fields. (I) J. London Math. Soc. 29 (1954), 211-217. | Article | MR 66422 | Zbl 0055.03302

A. Fröhlich.- a) On the absolute class group of abelian fields (II) J. London Math. Soc. 30 (1955), 72-80. | Article | MR 66424 | Zbl 0064.27305

A. Fröhlich.- b) A remark on the class number of abelian fields. J. London Math. Soc. 29 (1954), p. 498. | Article | MR 66423 | Zbl 0055.26804

[3] K. Haberland.- Der Tatesche Dualitätzzatz aus der Galois-Cohomologie über Zahlkörpern. Dissertation Berlin 1975.

[4] H. Hasse.- Über die Klassenzahl abelscher Zahlkörper. Berlin 1952. | MR 49239

[5] K. Iwasawa.- a) On -extensions of algebraic number fields. Annals of Math. 98 : 2 (1973), 246-326. | Article | MR 349627 | Zbl 0285.12008

K. Iwasawa. b) A note on class numbers of algebraic number fields. Abh. Math. Sem. Univ. Hamburg 20 (1956), 257-258. | Article | MR 83013 | Zbl 0074.03002

K. Iwasawa.- c) A note on the group of units of an algebraic number field. J. Math. pures et appl. 35 (1956), 189-192. | MR 76803 | Zbl 0071.26504

[6] H. Koch.- a) Galoissche Theorie der p-Erweiterungen. Berlin 1970 (Russian translation Moscow 1973). | MR 291139 | Zbl 0216.04704

H. Koch.- b) On fields of class two and Galois cohomology. To appear in : Proceed. Durham Sympos. Number Theory 1975. | MR 457405 | Zbl 0358.12008

H. Koch.-c) Und Zink W., Über die 2-Komponente der Klassengruppe quadratischer Zahlkörper mit zwei Diskriminantenteilern. Math. Nachr. 54 (1972), 309-333. | Article | MR 337891 | Zbl 0255.12004

[7] H. W. Leopoldt.- Zur Geschlechtertheorie in abelschen Zahlkörper Math. Nachrichten 9 (1953), 351-362. | Article | MR 56032 | Zbl 0053.35502

[8] G. N. Markšaitis.- On p-extensions with a single critical prime (Russ.). Izvest. AN SSSR, ser. mat. 27 : 2 (1963), 463-466. | MR 151452 | Zbl 0115.03802

[9] J. Neukirch.- Einbettungsprobleme mit lokaler Vorgabe und freie Produkte lokaler Galoisgruppen. J. reine u. angew. Math. 259 (1973), 1-47. | MR 347773 | Zbl 0263.12006

[10] O. Neumann.- a) On p-closed algebraic number fields with restricted ramification (Russ.). Izvest. AN SSSR, ser. mat. 39 : 2 (1975), 259-271. | MR 371859 | Zbl 0352.12011

O. Neumann.- b) On p-closed number fields and an analog of Riemann's existence theorem. To appear in : Proceed. Durham Sympos. Number Theory 1975. | MR 453698 | Zbl 0393.12015

[11] G. Poitou.- Cohomologie Galoisienne des modules finis. Paris Dunod (1967). | MR 219591 | Zbl 0161.04203

[12] I. R. Šafarevič. - Extensions with given ramification points (Russ.). Publ. Math. I.H.E.S. n° 18 (1964). | MR 176979 | Zbl 0118.27505

[13] J.-P. Serre.- Cohomologie Galoisienne. Lecture Notes in Mathem. 5, Berlin-Heidelberg-New York (1964). | Zbl 0128.26303

[14] J. Tate.- Duality theorems in Galois cohomology. Proceed. Intern. Congr. Math. Stockholm 1962, pp. 288-295. | Zbl 0126.07002